# SDR FAA20140307000145

- Difficulty date: March 19, 2013
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N45NA
- Make and model: Doug DC-9-33F
- Aircraft serial: 47410
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9533781
- Condition: Separated
- Location: Nlg
- Part time: 70 hours, 38 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE NLG, NR 2 WHEEL ASSY, INNER WHEEL RIM-BEAD SEPARATED FROM THE RIM ASSY.  THE NR 2 NLG TIRE MAINTAINED AIR PRESSURE AND THE ACFT TAXIED FROM THE LANDING RUNWAY TO PARKING UNDER ITS OWN POWER.  AFTER PARKING THE CREW DISCOVERED A DENT IN THE LT WING INBD L/E SLAT AND A SCRATCH IN THE PAINT ON THE LT WING T/E INBOARD FLAP, LOWER SKIN SURFACE.  THE CREW NOTIFIED THE TOWER AND ALL OF THE NLG WHEEL PIECES WERE RECOVERED FROM THE RUNWAY.  SPECIFIC FAILURE: THE BEAD OF THE TIRE RIM FAILED AND 75 PERCENT OF THE RIM SEPARATED FROM THE RIM.
